MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ11 STD COL; OTHER PRODUCTS

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ11 STD COL; OTHER PRODUCTS
Model Number L971211
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Laxity (4526)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision tha: corail pinnacle revised to c-stem pinnacle due to undetected intra-operative posterior calcar fracture, resulting in post-operative stem subsidence.Corail extracted, c-stem implanted, pinnacle liner exchanged due to range of motion instability.No surgical delay.Procedure completed successfully.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Review of the attached images could not confirm the reported allegations.A root cause could not be determined.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Corrected: d2 and g1.

Brand Name
CORAIL AMT SZ11 STD COL
Common Device Name
OTHER PRODUCTS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10884979
Report Number1818910-2020-25205
Device Sequence Number16432657
Product Code LPH
UDI-Device Identifier10603295478621
UDI-Public10603295478621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971211
Device Catalogue NumberL971211
Device Lot Number9337956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX50OD.; ARTICUL/EZE BALL 32 +1 GR.; ALTRX NEUT 32IDX50OD; ARTICUL/EZE BALL 32 +1 GR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR